# SDR CA000329022

- Difficulty date: March 13, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- System (JASC): 5520 · Elevator Structure
- Part: Stop
- Part number: 85520147105
- Condition: Cracked
- Location: Rt Elevator
- Part time: 25,347 hours, 29,084 cycles
- Component: Bumper, Dhav, 85520147105
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CREW REPORTED THAT DOWN ELEVATOR TRIM AND FORWARD CONTROL COLUMN PRESSURE WAS REQUIRED TO MAINTAIN LEVEL FLIGHT.  DOWN TRAVEL STOP HAD BROKEN AND DEPARTED THE A/C.  PRIOR TO TAKEOFF, WINDY CONDITIONS,  WHEN GUST LOCKS REMOVED AN UNSUPPORTED CONTROL COLUMN WAS ALLOWED TO MOVE HEAVILY ONTO THE ELEVATOR DOWN TRAVEL STOP.  PARTS REPLACED.
